Format

Send to

Choose Destination
Pharmacotherapy. 1999 Dec;19(12):1456-8.

Trimethoprim-sulfamethoxazole-induced tremor in an immunocompetent patients.

Author information

1
Saint Louis University Belleville Family Practice, Missouri, USA.

Abstract

Trimethoprim-sulfamethoxazole (TMP-SMX) is a widely administered antibiotic that is well tolerated by most patients. Hypersensitivity reactions and gastrointestinal intolerance are the most common adverse events associated with it. Central nervous system adverse effects such as tremors are less common and occur primarily in patients with acquired immune deficiency syndrome. A 29-year-old immunocompetent man developed a tremor while taking TMP-SMX. The tremor resolved within 2 days after the drug was discontinued.

PMID:
10600097
DOI:
10.1592/phco.19.18.1456.30903
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center